Volume 11, Issue 2 (11-2016)                   IJMSI 2016, 11(2): 1-22 | Back to browse issues page

DOI: 10.7508/ijmsi.2016.02.001

XML Print


Some new inequalities related to Jensen and Ostrowski inequalities for general Lebesgue integral are obtained. Applications for $f$-divergence measure are provided as well.

Type of Study: Research paper | Subject: General

1. S. M. Ali, S. D. Silvey, A general class of coefficients of divergence of one distribution from another, textit{J. Roy. Statist. Soc. Sec B,}textbf{28}, (1966), 131-142.